| Model Number |
LF-TP |
| Medical Device Problem Code |
Failure to Clean Adequately (4048)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
New information added on fields: h3 and h6.This report is being supplemented to provide additional information based on the approved final investigation.A review of the device history record found no deviations that could have caused or contributed to the reported issue.Based on the results of the investigation, olympus confirmed foreign material came out of the device, but the type of the material or root cause cannot be identified.A definitive root cause cannot be determined.Based on the obtained information, the cause of the foreign material remaining was unable to be specified since it was unknown whether reprocessing was practiced in accordance with instruction for use (ifu).The event can be detected/prevented by following the instructions for use (ifu): instructions for tracheal intubation fiberscope lf-tp/dp/gp operation manual chapter 3, ¿preparation and inspection¿ describes how to detect the subject event.Instructions for enf/lf reprocessing manual chapter 3, ¿cleaning, disinfection, and sterilization procedures¿ describes how to prevent the subject event.Olympus will continue to monitor field performance for this device.
Event or Problem Description
It was observed during the device inspection, that the intubation fiberscope exhibited residual liquid and foreign objects came out of the forceps channel.There were no reports of patient involvement.
Additional Manufacturer Narrative
The device evaluation is ongoing.Should additional relevant information become available, a supplemental report will be submitted.